# SDR GTIA2017101702204

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 12,117 hours, 5,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING DESCENT OUT OF 8000 FT.    BURN OUT IAW AMM 21-00-00-615-002-A.  OPS AND LEAK CHECKED GOOD, AND REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41.
